# SDR UPS06M47819

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A CABIN DOOR FWD L INDICATION STAYS ON AFTER DOOR IS CLOSED SECURED SLIDE COVER TO DOOR. OPS CKD DOOR. ALL INDICATIONS NORMAL
